Narrow 19 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Horribly Lumpy Lips from Juvederm. Had Hyaluronidase Injection-looks Even Worse. Could They Be Permanently Ruined?

I am 19, had Juvederm twice before in lips with perfect results. Went somewhere new this time had 1.5 syringes. Lips were uneven, lumpy, HORRIBLE.... READ MORE

Had hyaluronidase in my lip to remove excess Juvederm in the middle. So much pain isn't normal, is it? (Photo)

He put bit juvaderm on both sides of my lip. i was nothappywith the result. There was a little bump in the middle from earlier injection he put one... READ MORE

Can Hyluronadase Injections Used to Dissolve Juvederm Filler Nasolabial Folds) Cause Tyndall Effect

Four weeks ago i received juvederm fillers and was very unhappy the way they turned out..i feel it was put in the wrong place..I went to see a doctor... READ MORE

Lip swollen for almost a week after Hyaluronidase! Is this normal?

I've had juvederm in My upper lip , 3 weeks later i still had a lump that ruined my smile, so i went back to my doctor and he disolved it i guess with... READ MORE

After the hyaluronidase, how long will it take for my normal appearance to return? (Photos)

I´m 8th day after the hyaluronidase tears trough area end nose-label..skin looks damaged and saggy.doctor told me she will do mi co2 resufing laser ... READ MORE

swelling lips after Hyaluronidase injection to dissolve juvederm, is it normal?

I've had my lips injected with juvederm but i wasn't so happy with the results as there was a lump in my upper lip for a month, i went to my doctor... READ MORE

Is it normal to not see hyaluronidase work instantly to remove some filler in the nose? Does it sometimes take longer?

I've had hyaluronidase 2 weeks ago to remove some excess filler (perlane) on the side of my nose which was causing a little lump. Most of it was gone... READ MORE

Hyaluronidase to dissolve filler in the nose and it still looks exactly the same. Does it sometimes take longer to work?

I had my first treatment with hyaluronidase to treat a very small lump on the side of my nose caused by too much perlane being placed there. I saw the... READ MORE

Can my face return to normal (to a pre-Voluma state)? (photos)

I am a 23 year old who decided to get Voluma after much research. I went to a top doctor with the intention of getting cheekbones, but have come to... READ MORE

Does hyaluronidase work after 18 months?

I had juvederm volume 18 months ago,i didnt like the results and it isn't solved yet, i feel the bumps when I touch my lips with my edge of tongue.Is... READ MORE

The doctor used too much Hyaluronidase. Will my cheeks ever return to normal? Is 350 unit too much?

I got a bad filler job ,, i went to another dr to get Hyaluronidase,, however he injected 350 unit ,, to treat 2ml of fillers in my cheeks,,,, now my... READ MORE

Had Hyaluronidase to dissolve old under eye filler a few days ago and now I have blurry vision. Is this normal?

I had some old filler removed with Hyaluronidase. I was fine the first day and the filler started to ware down, but now my eyes feel very strange and... READ MORE

Hyaluronidase under eye has caused swelling.

I have had this reaction previously, but was wondering if it is normal? Also, last time was years ago and I can't remember how long it took for the... READ MORE

Hyaluronidase injection to remove nose filler. The exterior is not swollen or red, it just feels like pressure. Is this normal?

I recently got hyaluronidase injection to remove the remaining nose filler but after I got the injection I feel pressure around my nose area and... READ MORE

Do small internal bumps/zits usually go away with time after hyaluronidase injection?

I had just had 0.1% of hyaluronidase injected on one cheek (where the smile finishes) yesterday, as a bit too much of AH had been injected one month... READ MORE

Dissolving filler?

I recently dissolved some under eye filler and one eye is great and back to the normal but the other is proving to be more difficult. It's the outer... READ MORE

Too much filler under eye Teartrough treatment and tyndall.? (photos)

Already had 6 small treatments of hyaluronidase dont know what to do next first time way too much filler used so it pops out way too much also i see... READ MORE

No matching results